# SDR UPS97221954

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859933
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT INBOARD FLAP OUTBOARD CARRIAGE CORROSION IN AREA OF LARGE BEARING  AREA THRUST WASHER OF CARRIAGE SPINDLE.  NR 3 FLAP CARRIAGE REPLACED IAW MM 27-51-03.
